Forum
Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
jasminesmom

Avatar / Picture

Registered:
Posts: 216
Reply with quote  #1 
A warning to all. ProIn (phenylpropanolamine), under the right circumstances, can cause strokes, seizures, even death. My Jasmine suffered 57 days after her first dose July 8, 2009.

If not given a Client Information Sheet, if not told by your Vet of any and all side effects, etc., please I caution you to research any and all prescription drugs before you give it to your beloved furbaby. I did not. I trusted my Vet to have the knowledge required 'to do no harm.' I was wrong.

When we, as humans, go to the pharmacy we are given this information and at that time we make the decision whether or not to take that particular drug. The Vet is your pharmacy for your prescription drugs for your pet. Some prescription drugs do have side effects, adverse reactions listed and precautions as to when not to give... ProIn, Rimadyl, Metcam, Previcox just to name a few. But we are not provided with any information. We have to research it 'after the fact.' And that is not right. And it is too late for our pets. We are not given a choice.

We care enough to spend the money to make our pets better when they are ill. Doctors of Veterinary medicine should care enough to know the drug before they dispense.

Jasmine and I thank you for reading this and expanding your knowledge for your pets.

I am sharing 2 photos of my Jasmine. The first was taken July 2, 2009 (for some reason out of the blue I took it. She just looked so cute). And the second one is the day before I had to let her go)


Attached Images
jpeg 100_1649[1].jpg (156.22 KB, 7 views)
jpeg 100_1653[1].jpg (295.88 KB, 6 views)


__________________
Cheryl and Angel Jasmine
Jasmine was loved
Jasmine was given ProIn
Jasmine is now gone
http://RainbowsBridge.com/residents/JAMIN001/Resident.htm

0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.